MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; PROGRAMMABLE DIAGNOSTIC COMPUTER

ST. JUDE MEDICAL, INC. EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number 09-1462-0056
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
One ep-workmate signal conditioning unit was received for evaluation.The ep-workmate scu powered on and intermittent communication was established.The unit was power cycled twice and intermittent communication was still present.Due to the intermittent communication observed, the single board computer (sbc) was temporarily replaced with a known good sbc.A basic signal acquisition/quality test which included the surface ecg, baseline, amplitude and stimulus switching were performed and confirmed that the returned amplifier performed within the factory specifications.Communication test was performed for several hours and no loss or interrupted communication was observed.The reported event was isolated to an intermittent sbc board.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.
 
Event or Problem Description
During a supraventricular tachycardia procedure a cancellation occurred due to amplifier signal errors.To resolve the issue the system cables were exchanged, the system was restarted and the ip address was changed but there were no improvements.The procedure was cancelled with no adverse consequences to the patient.

Brand Name
EP-WORKMATE¿ SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 56 CHANNEL
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key7761709
Report Number2184149-2018-00118
Device Sequence Number16583810
Product Code DQK
UDI-Device Identifier05415067003126
UDI-Public05415067003126
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09-1462-0056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2018
Initial Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;